# SDR SWAA060895

- Difficulty date: March 16, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 33,294 hours, 28,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: 2599
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING INBOARD T/E FOREFLAP DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
